Bowman, Kevin and Towers, David A. (1996) On almost nilpotent-by-abelian Lie algebras. Linear Algebra and its Applications, 247 (1). pp. 159-167. ISSN 0024-3795Full text not available from this repository.
We examine Lie algebras all of whose proper subalgebras are nilpotent-by-abelian but which themselves are not nilpotent-by-abelian. We study the existence and structure of these algebras.
|Journal or Publication Title:||Linear Algebra and its Applications|
|Subjects:||Q Science > QA Mathematics|
|Departments:||Faculty of Science and Technology > Mathematics and Statistics|
|Deposited On:||11 Nov 2008 11:45|
|Last Modified:||29 Mar 2017 01:18|
Actions (login required)